Advertisement

Existence of Bounded Solutions for Some Degenerated Quasilinear Elliptic Equations

Chapter
  • 170 Downloads

Abstract

We prove the existence of bounded solutions in L (Ω) of degenerate elliptic boundary value problems of second order in divergence form with natural growth in the gradient. For the Dirichlet problem our results cover also unbounded domains Ω.

Keywords

Boundary Value Problem Dirichlet Problem Unbounded Domain Bound Solution Nonlinear Elliptic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. A. Adams: Sobolev Spaces, Academic Press, London (1975).zbMATHGoogle Scholar
  2. 2.
    L. Boccardo, F. Murat, and J. P. Puel: Existence de solutions faibles pour des equations elliptiques quasilineares à croissance quadratique, in Nonlinear Partial Differential Equations and Their Applications, Collège de France Seminar, Vol. IV, edited by M. Brèzis and J. L. Lions, Research Notes in Mathematics, 84, Pitman, London (1983), pp. 19–73.Google Scholar
  3. 3.
    L. Boccardo, F. Murat, and J. P. Puel: Resultats d’existence pour certains problems elliptiques quasilineares, Ann. Sc. Norm. Pisa (4) 11 (1984), pp. 213–235.MathSciNetzbMATHGoogle Scholar
  4. 4.
    L. Boccardo, F. Murat, and J. P. Puel: L -estimate and existence of a solution for some nonlinear elliptic equations, to appear in SIAM Math. Analysis.Google Scholar
  5. 5.
    L. Boccardo and F. Gallouët: Strongly nonlinear elliptic equations having natural growth terms and L -1-data, to appear in Nonlinear Analysis T.M.A.Google Scholar
  6. 6.
    P. Donato and D. Giachetti: Quasilinear elliptic equations with quadratic growth in unbounded domains, Nonlinear Analysis T.M.A. 10 (1986), pp. 791–804.MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    S. Fučík and A. Kufner: Nonlinear Differential Equations, Elsevier, Holland (1980).zbMATHGoogle Scholar
  8. 8.
    F. Guglielmino and F. Nicolosi: Sulle W-soluzioni dei problemi al contorno per operatori ellittici degeneri, Ric. Mat. 36 (1987), pp. 69–72.MathSciNetGoogle Scholar
  9. 9.
    F. Guglielmino and F. Nicolosi: Teoremi di esistenza per i problemi al contorno relativi alle equazioni ellittiche quasilineari, Ric. Mat. 37 (1988), fascicolo 1, pp. 157–176.MathSciNetzbMATHGoogle Scholar
  10. 10.
    A. V. Ivanov and P. Z. Mkrtycjan: On the solvability of the first boundary value problems for certain classes, of degenerating, quasilinear elliptic equations of the second order, in Boundary Value Problems of Mathematical Physics, Vol. X, edited by O. Ladyzenskaja, Proceedings of the Steklov Institute, A.M.S. Providence (1981), issue 2, pp. 11–35.Google Scholar
  11. 11.
    C. Miranda: Istituzioni di analisi funzionale lineare, voll. I e II, U.M.I., Gubbio (1978/1979).Google Scholar
  12. 12.
    M. K. V. Murthy and G. Stampacchia: Boundary value problems for some degenerate elliptic operators, Ann. Mat. Pura Appl. (4) 80 (1968), pp. 1–122.MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    F. Nicolosi: Regolarizzazione delle soluzioni deboli dei problemi al contorno per operatori parabolici, Le Matematiche 33 (1978), pp. 83–98.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 1995

Authors and Affiliations

  1. 1.Department of MathematicsTechnical University of PlzenPlzenCzech Republic
  2. 2.Dipartimento di MatematicaUniversità di CataniaCataniaItaly

Personalised recommendations